# SDR AALA202209082202

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737
- Aircraft serial: 29566
- Aircraft time: 39,128 hours, 16,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT HAND OVERWING ESCAPE DOOR LOWER EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
